American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jane Gilman and Linda Keen. Discreteness criteria and the hyperbolic geometry of palindromes. Conform. Geom. Dyn. 13 (2009) 76-90. MR 2476657.
Abstract, references, and article information   
View Article: PDF

[2] Antonio F. Costa and Hugo Parlier. On Harnack's theorem and extensions: A geometric proof and applications. Conform. Geom. Dyn. 12 (2008) 174-186. MR 2448264.
Abstract, references, and article information   
View Article: PDF

[3] Christopher M. Judge. Conformally converting cusps to cones. Conform. Geom. Dyn. 2 (1998) 107-113. MR 1657563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1